# SDR AALA202410288121

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 28,661 hours, 11,595 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE ANNUNCIATION DISPLAYED ON CIDS PANEL, AT GATE. SERVICED R1 DOOR ASSIST BOTTLE PER AMM 52-10-00. OPS GOOD, OK FOR SERVICE.
